Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Advertise | Login 
 
Search Article 
  
Advanced search 
  Users Online: 321 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
CASE REPORT
Year : 2013  |  Volume : 17  |  Issue : 2  |  Page : 339-340

Propylthiouracil induced leukocytoclastic vasculitis: A rare manifestation


Department of Internal Medicine, Sakarya Education and Research Hospital, Sakarya, Turkey

Correspondence Address:
Mustafa Volkan Demir
Department of Internal Medicine, Sakarya Education and Research Hospital, Sakarya
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2230-8210.109665

Rights and Permissions

Propylthiouracil (PTU) is a common drug used in patients with hyperthyroidism. It may cause perinuclearantineutrophil cytoplasmic antibodies (p-ANCA) in few patients with Graves' disease. This antibody has been associated with different forms of vasculitis. We report a patient who presented with cutaneous manifestations of leukocytoclasticvasculitis with simultaneous development of p-ANCAs during PTU therapy for Graves' disease.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1661    
    Printed20    
    Emailed0    
    PDF Downloaded305    
    Comments [Add]    
    Cited by others 1    

Recommend this journal